Limit cycles of polynomial differential equations with quintic homogeneous nonlinearities

Rebiha Benterki, Jaume Llibre

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

13 Cites (Scopus)

Resum

In this paper we mainly study the number of limit cycles which can bifurcate from the periodic orbits of the two centers ẋ=-y, ẏ=x; ẋ=-y(1-(x2+y2)2), ẏ=x(1-(x2+y2)2); when they are perturbed inside the class of all polynomial differential systems with quintic homogeneous nonlinearities. We do this study using the averaging theory of first, second and third orders. © 2013 Elsevier Ltd.
Idioma originalEnglish
Pàgines (de-a)16-22
RevistaJournal of Mathematical Analysis and Applications
Volum407
Número1
DOIs
Estat de la publicacióPublicada - 1 de nov. 2013

Fingerprint

Navegar pels temes de recerca de 'Limit cycles of polynomial differential equations with quintic homogeneous nonlinearities'. Junts formen un fingerprint únic.

Com citar-ho